Book Reviews
Mathematica Slovaca (1989)
- Volume: 39, Issue: 4, page 427-429
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 39.4 (1989): 427-429. <http://eudml.org/doc/34295>.
@article{Unknown1989,
journal = {Mathematica Slovaca},
language = {eng},
number = {4},
pages = {427-429},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34295},
volume = {39},
year = {1989},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1989
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 39
IS - 4
SP - 427
EP - 429
LA - eng
UR - http://eudml.org/doc/34295
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.